Jump to content

Please just answer!


windscar
 Share

Recommended Posts

Why nobody answers this question? Does the klonopin treatment, when it works, ACTUALLY reduce your VISUAL SYMPTOMS? Not like "I don't pay attention anymore lalala" but do it ACTUALLY reduce them? Also, when klonopin is discontinued, will the visuals come back?

The big thing I notice with klonopin (admitted long time fan here) is the effect it has on my static. kind of acts like a visual "mute" button, the static is still there, but doesnt seem as "defined", less "jumpy", not as distracting. other benefits definately makes it easier to get to sleep (same thing, tough to go to sleep when you close your eyes and it's a full-on static extravaganza), and klonopin is of course a benzo often prescribe for anxiety. talk to your dr. might want to give it a try. ymmit

Link to comment
Share on other sites

Yes it does reduce your visuals while on it until you hit tolerance. Also yes the visuals will come back once you stop taking it.

I have a love hate relationship w/ klonopin. I probably wouldn't be alive today if I never took it, but at the same time I'm trying to come off now and it's harder then anything I've done, besides the beginning stages of hppd.

It's actually a very easy drug to get in the US. but if you decide to take it, it better be your last resort later!!

Link to comment
Share on other sites

Klonopin CAN actually reduce symptoms, lessen visuals. There is scientific basis for its effect on visual symptom reduction. As I said it can reduce them. It does not help all people. It not knowm why. Note that with all other medications for this malady, for some they work (help reduce certain symptoms) and for some they don't.

This should though not be any surprise as this is the case for more common ailments, where a med works for one person but not anothet.

Link to comment
Share on other sites

Yes, Benzodiazapans do reduces visuals along with the surrounding anxiety. They are good only in emergency situations. Your visuals and other symptoms will come back much worse than before during withdrawals and can dig yourself deeper into the hole.

-d

Link to comment
Share on other sites

Windscar the problem with the article in your link above, is the patients were only checked up to six months on their klonopin treatments.

It would take longer then six months for most ppl to develop a tolerance to klonopin. That's the main problem with benzo's, they are basically like opiates in that they work great for a while, but when it's time to start upping the dose because of tolerance withdrawals (you actually have benzo w/d's while on it str8 hell) there's only so high you can go until you're non functional.

I've been on an average of 4mg. of klonopin for 12yrs. and I've developed a tolerance to them. I went down to 3.5 mg. 1.5 months ago and I still get muscle spasms plus all kinds of crazy w/d symtoms. For over a week I didn't even sleep and just shook in bed all night w/ crazy headpressure. I'm feeling better now and going to cut more soon, but I just wish the doctors told me how serious benzo w/d's were before I started taking them yrs. ago.

So basically, they're only good in emergency situations like somebody else said. Or if you can trust yourself to take them only as needed, but w/ hppd you'll convince yourself they're always needed

Link to comment
Share on other sites

For me klonopin immensely helped my visuals. They aren't gone, but they were greatly reduced and to a point where I swear you won't even care. I think once the head "stuff" goes away, you won't care about the visuals, or rather the reduced visuals. I feel like the "feeling" makes the visuals seem worse. Anyway, to answer the question, in my case the visuals were reduced to a point where they didn't matter. I could stare at a corner and it would move slightly, but it didn't strike me as odd. Crazy system, this brain.

btw my dose was 4mg, then 3.5 (currently), but it worked even on 2

Link to comment
Share on other sites

Do you guys think that trying using clonazepam 4mg just once is a good idea just to check if it will have positive effects on me?

Bad idea in my knowledge. First the dose is too high to be the first day or actually one dose. You would probably just feel tired and fall asleep.

Second, usually beside going up over time from low to 2mg to 4mg a day, from what I know, it can take time before the affects on the visual system in the brain, i.e. before you gain benefits other than reduced anxiety.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.